# SDR ASOA20121203137

- Difficulty date: December 3, 2012
- Submitted: December 3, 2012
- Operation: Air carrier
- Aircraft: N13956
- Make and model: Emb EMB-145LR
- Aircraft serial: 145078
- Aircraft time: 34,555 hours, 25,851 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Part number: FDS765A2
- Part serial: 203207
- Condition: No Test
- Location: Lavatory
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING PREFLIGHT,  LAVATORY SMOKE DETECTOR WILL NOT TEST.  MX R & R LAVATORY SMOKE DETECTOR IAW AMM 26-14-01, OPS CHECKED GOOD.  THE ACFT WAS APPROVED FOR RETURN TO SERVICE.
